# SDR YENA2020120600562

- Difficulty date: November 30, 2020
- Submitted: December 6, 2020
- Operation: Air carrier
- Aircraft: N588JB
- Make and model: Airbus A320-232
- Aircraft serial: 2201
- Aircraft time: 64,451 hours, 23,144 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 772292
- Part serial: 267
- Condition: Failed
- Location: Nr 1 Generator
- Part time: 67,223 hours, 24,192 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 606, FLL-EWR.  AFTER TAKE OFF GEN 1 FAILED AND WOULD NOT RESET (WITH NO APU).  ELECTED TO RETURN TO FLL, OVERWEIGHT LANDING (APPROX 4000 LBS OVER).  R & R IDG, IAW AMM 24-21-51-400-010B.  OPERATIONS CHECK AND LEAK CHECK GOOD.
